# SDR DALA2020101903394

- Difficulty date: October 14, 2020
- Submitted: October 19, 2020
- Operation: Air carrier
- Aircraft: N348NW
- Make and model: Airbus A320-212
- Aircraft serial: 410
- Aircraft time: 81,530 hours, 37,041 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA REPORTED THE EMERGENCY LIGHTS FLASHED ON AND OFF THE ENTIRE FLIGHT. CORRECTIVE ACTION: R/R L AFT EPSU AND BATTERY PER A320 AMM 33-52, L AFT EPSU BATT FAULT CLEARED, EMERGENCY LTS OPS NML. FOUND INOP BULB IN RIGHT WING AFT OVERWING EXIT LIGHT HOUSING. RELAMPED BULB AND RAN OPS CHECK PER A320 AMM 33-51. OPS CHECK GOOD. FAULT NO LONGER EXIST.
